• Schlegel's Avatar

    Schlegel posted an update

    I finished a two year maintenance course of Rituxan in July. In August I developed a dizziness problem. If I sleep in my bed, when I get up, I am dangerously dizzy. It takes several minutes to lessen, nearly an hour to go away completely. If I sleep in my recliner, no problem.
    At this point the diagnosis is up in the air. We know it is not a vestibular problem. I know that Rituxan can cause dizzines and rarely a brain lesion. Has anyone else had experience with this problem?

    1 Comment
    • GregP_WN's Avatar
      GregP_WN

      Hello and welcome to the site! I can't help you with that type of treatment, I didn't have that. But there are lots of people here that have lots of experience in that area. One tip that will help you get lots of response to your questions, post them by clicking on the "questions" tab at the top of the page. This way everyone will see the question, and it also gets sent to those people in the network that have your type of diagnoses.

      Give it a try and your going to get a lot of help on this one.

      Thanks for being here and posting.

      Greg Pierce
      3x Survivor
      Team WhatNext
      Community Mgr.

      almost 7 years ago